We deal with an obstacle problem with measure data. We improve our previous result of existence in a form which permits us to obtain a convergence result with respect to Mosco convergence of obstacles and uniqueness of the solution in the case where the measure data vanishes on sets of zero capacity. We also give a property, which is analogous, for renormalized solutions, to a recent characterization obtained in .
"Unilateral problems with measure data: links and convergence." Differential Integral Equations 14 (9) 1051 - 1076, 2001. https://doi.org/10.57262/die/1356124307